# SDR UPS96805673

- Difficulty date: March 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46019
- System (JASC): 5240 · Service Doors
- Part: Doubler
- Condition: Corroded
- Location: Air Access Dr
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR B-CHECK, MAINTENANCE REPORTED AIR ACCESS DOOR SUPPORT DOUBLER LOWER EDGE CORROSION REPAIR.  REPAIRED PER EO DC8-5310-8016A.
